Translator Disclaimer
november 2011 Trichotomy and topological equivalence for evolution families
Liviu Horia Popescu, Tiberiu Vesselenyi
Bull. Belg. Math. Soc. Simon Stevin 18(4): 679-694 (november 2011). DOI: 10.36045/bbms/1320763130

Abstract

We present a topological classification of some trichotomic evolution families, in the sense of Sacker-Sell, Elaydi-Hajek, and the one introduced in ([7]). We hope our work will contribute to the general theory of exponential dichotomies and trichotomies.

Citation

Download Citation

Liviu Horia Popescu. Tiberiu Vesselenyi. "Trichotomy and topological equivalence for evolution families." Bull. Belg. Math. Soc. Simon Stevin 18 (4) 679 - 694, november 2011. https://doi.org/10.36045/bbms/1320763130

Information

Published: november 2011
First available in Project Euclid: 8 November 2011

zbMATH: 1252.34057
MathSciNet: MR2907612
Digital Object Identifier: 10.36045/bbms/1320763130

Subjects:
Primary: ‎34D09, 43D30

Rights: Copyright © 2011 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.18 • No. 4 • november 2011
Back to Top